# SDR SWIA971864

- Difficulty date: July 2, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 2,841 hours, 4,010 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL MAIN CABIN EXIT SIGN BROKEN INSTALLED NEW MAIN CABIN ENTRANCE FLOOR LEVEL LENS (EXIT) SIGN.
